Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 355, NWS Omaha, NE

August 22, 2011Knox County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 22, 2011, 1:02 AM CDT for Knox County, Nebraska. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2011, 1:02 AM CDT (06:02 UTC)
Expired
Aug 22, 2011, 1:36 AM CDT
In force
34 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Knox County, NE

The radar

The Sioux Falls radar (KFSD), 132 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 1:10 AM CDTHAIL 1.255 E Center, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
522 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WUUS53 KOAX 220602
SVROAX
NEC107-220645-
/O.NEW.KOAX.SV.W.0355.110822T0602Z-110822T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
102 AM CDT MON AUG 22 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KNOX COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 145 AM CDT

* AT 101 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THIS STORM WAS LOCATED
  NEAR BLOOMFIELD...OR 27 MILES SOUTHWEST OF YANKTON...AND MOVING
  EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMFIELD AND WAUSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4265 9749 4244 9749 4254 9790 4271 9781
TIME...MOT...LOC 0603Z 291DEG 21KT 4259 9773
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
3 follow-up statements
415 
WWUS53 KOAX 220611
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
111 AM CDT MON AUG 22 2011

NEC107-220645-
/O.CON.KOAX.SV.W.0355.000000T0000Z-110822T0645Z/
KNOX NE-
111 AM CDT MON AUG 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KNOX COUNTY UNTIL 145 AM CDT...

AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR BLOOMFIELD...OR 27 MILES SOUTHWEST
OF YANKTON...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BLOOMFIELD AND WAUSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4253 9783 4270 9777 4265 9749 4244 9749
TIME...MOT...LOC 0612Z 292DEG 14KT 4258 9770
WIND...HAIL <50MPH 1.00IN

$$

DEWALD
966 
WWUS53 KOAX 220624
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
124 AM CDT MON AUG 22 2011

NEC107-220645-
/O.CON.KOAX.SV.W.0355.000000T0000Z-110822T0645Z/
KNOX NE-
124 AM CDT MON AUG 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KNOX COUNTY UNTIL 145 AM CDT...

AT 120 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR BLOOMFIELD...OR 25 MILES SOUTHWEST
OF YANKTON...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  WAUSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4251 9774 4268 9770 4265 9749 4244 9749
TIME...MOT...LOC 0624Z 292DEG 14KT 4258 9763
WIND...HAIL <50MPH 1.00IN

$$

DEWALD
896 
WWUS53 KOAX 220636
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
136 AM CDT MON AUG 22 2011

NEC107-220646-
/O.CAN.KOAX.SV.W.0355.000000T0000Z-110822T0645Z/
KNOX NE-
136 AM CDT MON AUG 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM AS IT CONTINUES TO MOVE THROUGH EASTERN KNOX COUNTY.

LAT...LON 4251 9774 4268 9770 4265 9749 4244 9749
TIME...MOT...LOC 0636Z 292DEG 14KT 4256 9757

$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:34 PM CDT, 9 hours 28 minutes earlier.

Area forecast discussion, Aug 21, 3:34 PM CDT, 9 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
334 PM CDT SUN AUG 21 2011

.SHORT TERM...TONIGHT
SCATTERED SHOWERS FROM EARLIER TODAY HAVE ENDED...WITH CLOUDS
DECREASING AS WELL. HOWEVER...AS LOW LEVEL JET ONCE AGAIN DEVELOPS
OVERNIGHT...CONVECTION WILL INITIATE. HAVE CONTINUED THE SAME TRENDS
OF THE PREVIOUS FORECAST...AND THINK THAT THUNDERSTORMS WILL DEVELOP
IN THE EVENING ACROSS CENTRAL NEBRASKA...AND MOVE SOUTHEAST INTO THE
AREA SHORTLY BEFORE MIDNIGHT. THE GENERAL MOVEMENT WILL REMAIN
SOUTHEAST...WITH THE HIGHEST POPS ALONG THE MISSOURI RIVER AND
POINTS WEST.

MODEL SOLUTIONS VARY WITH TIMING AND PLACEMENT OF TONIGHTS
CONVECTION...AND HAVE GONE MORE WITH A BLEND OF THE WRF AND HRRR
SOLUTIONS. AS WARM FRONT MOVES INTO THE AREA TONIGHT...LARGE HAIL
AND STRONG WINDS WILL BE POSSIBLE...AND HAVE KEPT SEVERE WORDING THE
HAZARDOUS WEATHER OUTLOOK FOR THIS POTENTIAL. WHILE THERE COULD BE
POCKETS OF ISOLATED HEAVY RAINFALL...HAVE NOT INCLUDED IN THE GRIDS
DUE TO UNCERTAINTY OF PLACEMENT. WHILE MUCH OF THE CONVECTION WILL
TAKE PLACE DURING THE EARLY MORNING HOURS...THUNDERSTORMS WILL
CONTINUE INTO THE DAY MONDAY.

.LONG TERM...MONDAY THROUGH SUNDAY
MID LEVEL RIDGE CURRENTLY ACROSS THE PLAINS IS FORECAST BY THE GFS
AND EUROPEAN TO RETROGRADE TOWARD THE FOUR CORNERS THROUGH TUESDAY.
THIS WILL ALLOW CYCLONIC NORTHWEST FLOW TO REMAIN IN PLACE PROVIDING
PERIODIC OPPORTUNITIES FOR CONVECTION AS EMBEDDED SHORT WAVE ENERGY
MOVES OVERHEAD.

THE BEST CHANCE FOR CONVECTION APPEARS TO BE THROUGH TOMORROW
MORNING. 12Z GEFS MEAN PRECIPITABLE WATER VALUES CLIMB ABOVE 1.5
INCHES MONDAY WHICH IS +1 TO +2 STANDARD DEVIATIONS FROM
CLIMATOLOGY. MOISTURE GRADIENT WILL BE ALONG THE IOWA BORDER AS THE
WARM FRONT LIFTS NORTHEAST THROUGH THE AREA. THIS SHOULD BE THE
CORRIDOR FOR CONVECTION INTO MONDAY MORNING AS 09Z SHORT RANGE
ENSEMBLES INDICATE CORRIDOR OF ELEVATED INSTABILITY SHIFTS EAST
ACROSS THE REGION. SIMULATED REFLECTIVITY FROM THE 12Z 4KM WRF-NMM
RUN FOR SPC SHOWS THIS EVOLUTION THOUGH THINK ITS A BIT TOO FAR WEST
INTO NEBRASKA. SOME OF THESE THUNDERSTORMS MAY BE SEVERE WITH LARGE
HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING.

CANNOT RULE OUT A SECOND ROUND OF THUNDERSTORMS DURING THE AFTERNOON
AFTER DEBRIS CLOUDS AND SUBSIDENCE SHIFTS EAST. IF THIS IS THE CASE
THESE STORMS WILL LIKELY BECOME SEVERE WITH 09Z SHORT RANGE
ENSEMBLES SUGGESTING A GOOD CHANCE FOR 40KTS OF EFFECTIVE SHEAR.

BY TUESDAY...THE BEST SHEAR AND MOISTURE PLUME BEGINS TO SHIFT EAST.
THE 12Z NAM INDICATES THE NEXT SHORT WAVE WILL AFFECT THE UPPER
MIDWEST SO STORM COVERAGE DOES NOT LOOK AT GOOD AS YESTERDAYS
GUIDANCE. SOME COOLING TAKES PLACE ALOFT WHICH DESTABILIZES THE
REGION...HOWEVER 12Z NAM BUFKIT FORECAST SOUNDINGS SUGGEST THE
REGION MAY BE CAPPED. WITHIN THE WARM SECTOR...TEMPERATURES AND DEW
POINTS WILL CLIMB AHEAD OF THE COLD FRONT...WITH THE HEAT INDEX
LIKELY EXCEEDING 100F.

THE COLD FRONT PASSES THROUGH LATE TUESDAY NIGHT AND WEDNESDAY
MORNING MAKING THE HEAT A ONE DAY AFFAIR. THE WEATHER WEDNESDAY AND
THURSDAY APPEARS TRANQUIL WITH THE AFOREMENTIONED MID LEVEL RIDGE TO
THE WEST AMPLIFYING AND EXPANDING EASTWARD.

THE NEXT CHANCE FOR CONVECTION RETURNS FRIDAY INTO NEXT WEEKEND.
GUIDANCE SUGGESTS THAT NORTHWEST FLOW ALOFT RETURNS ALLOWING THE
NEXT FRONTAL BOUNDARY TO DROP SOUTH INTO THE REGION.

&&

.AVIATION...
FOR THE 18Z TAFS...

CLOUDS WILL CONTINUE TO SCATTER OUT THROUGH THE AFTERNOON...WITH VFR
CONDITIONS PREVAILING. AS CONVECTION DEVELOPS ALONG LOW LEVEL JET
OVERNIGHT...HAVE INTRODUCED CB INTO THE TAFS AFTER 21/08Z...AND WILL
PINPOINT TSRA IN LATER TAFS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM/AVIATION...NIPPER
LONG TERM...ROGOWSKI
Hazardous weather outlook, Aug 21, 5:55 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
555 PM CDT SUN AUG 21 2011

IAZ056-080-091-NEZ016>018-030>033-042>044-050-051-065-066-078-
088>090-092-221300-
SHELBY-MONTGOMERY-PAGE-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-
LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE-
555 PM CDT SUN AUG 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS THE AREA AS AN UPPER
LEVEL DISTURBANCE DROPS SOUTHEAST FROM THE DAKOTAS. WHILE
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...LARGE HAIL WILL BE
POSSIBLE IN THE STRONGER STORMS AS WELL AS LOCALLY HEAVY RAINFALL.
AN ADDITIONAL ROUND OF EVEN STRONGER THUNDERSTORMS IS EXPECTED
MONDAY AFTERNOON AND EVENING AS GULF MOISTURE STREAMS INTO THE
REGION. SOME OF THE THUNDERSTORMS COULD REACH SEVERE LEVELS WITH
STRONG WINDS AND LARGE HAIL BEING THE MAIN WEATHER THREATS.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI
RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY

THE HEAT AND HUMIDITY WILL RETURN TO EASTERN NEBRASKA AND
SOUTHEAST IOWA ON TUESDAY. HEAT INDEX VALUES WILL LIKELY RANGE
FROM 100 TO 105 DURING THE AFTERNOON HOURS. COOLER WEATHER IS
EXPECTED FOR THE REMAINDER OF THE WEEK.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ON MONDAY.

IAZ043-055-069-079-090-NEZ011-012-015-034-045-052-053-067-068-091-
093-221300-
MONONA-HARRISON-POTTAWATTAMIE-MILLS-FREMONT-KNOX-CEDAR-THURSTON-
BURT-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-NEMAHA-RICHARDSON-
555 PM CDT SUN AUG 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS THE AREA AS AN UPPER
LEVEL DISTURBANCE DROPS SOUTHEAST FROM THE DAKOTAS. WHILE
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...LARGE HAIL WILL BE
POSSIBLE IN THE STRONGER STORMS AS WELL AS LOCALLY HEAVY RAINFALL.
AN ADDITIONAL ROUND OF EVEN STRONGER THUNDERSTORMS IS EXPECTED
MONDAY AFTERNOON AND EVENING AS GULF MOISTURE STREAMS INTO THE
REGION. SOME OF THE THUNDERSTORMS COULD REACH SEVERE LEVELS WITH
STRONG WINDS AND LARGE HAIL BEING THE MAIN WEATHER THREATS.

MINOR TO MODERATE FLOODING CONTINUES ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY

THE HEAT AND HUMIDITY WILL RETURN TO EASTERN NEBRASKA AND
SOUTHEAST IOWA ON TUESDAY. HEAT INDEX VALUES WILL LIKELY RANGE
FROM 100 TO 105 DURING THE AFTERNOON HOURS. COOLER WEATHER IS
EXPECTED FOR THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ON MONDAY.

In the hours before

Special weather statement, Aug 22, 12:33 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1233 AM CDT MON AUG 22 2011

NEZ033-220615-
CUMING NE-
1233 AM CDT MON AUG 22 2011

...SPECIAL WEATHER STATEMENT FOR CUMING COUNTY UNTIL 115 AM CDT...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR PILGER...OR 18 MILES EAST OF
NORFOLK...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WISNER...
  BEEMER...
  10 MILES WEST OF WEST POINT...
  THE HIGHWAY 9 AND 51 JUNCTION...

DERGAN
Special weather statement, Aug 22, 12:34 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1234 AM CDT MON AUG 22 2011

NEZ011-220615-
KNOX NE-
1234 AM CDT MON AUG 22 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN KNOX COUNTY UNTIL 115
AM CDT...

AT 1232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF VERDIGRE...OR 30 MILES
SOUTHWEST OF YANKTON...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLOOMFIELD...
  WAUSA...

DERGAN
Special weather statement, Aug 22, 12:43 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1243 AM CDT MON AUG 22 2011

IAZ069-220630-
POTTAWATTAMIE IA-
1243 AM CDT MON AUG 22 2011

...SPECIAL WEATHER STATEMENT FOR EASTERN POTTAWATTAMIE COUNTY UNTIL
130 AM CDT...

AT 1237 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR MINDEN...OR 25 MILES NORTHEAST OF
OMAHA...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OAKLAND...
  CARSON...
  MACEDONIA...
  HANCOCK...

DERGAN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 12:59 AM CDTSevere Thunderstorm WarningOAXCuming46 min
Aug 22, 1:10 AM CDTSevere Thunderstorm WarningOAXCedar, Wayne28 min
Aug 22, 1:41 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming19 min
Aug 22, 2:33 AM CDTSevere Thunderstorm WarningOAXCuming42 min
Aug 22, 2:34 AM CDTSevere Thunderstorm WarningOAXCedar41 min
Aug 22, 2:39 AM CDTSevere Thunderstorm WarningOAXDouglas51 min
Aug 22, 3:15 AM CDTSevere Thunderstorm WarningOAXDodge, Washington45 min
Aug 22, 3:32 AM CDTFlash Flood WarningOAXDouglas, Sarpy4 hr
Aug 22, 3:49 AM CDTFlash Flood WarningOAXBurt, Cuming, Thurston, Wayne4 hr
Aug 22, 4:05 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders40 min
Aug 22, 7:29 AM CDTAreal Flood AdvisoryOAXDouglas, Sarpy3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.